# SDR UPS96421099

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND INNER FLANGE OF FRAME CRACKED AT BS 1800 BETWEEN S40 AND 39 RT.  REMOVED CRACKED SECTION OF FRAME INNER FLANGE AND REPAIRED FRAME INNER FLANGE ACC SRM 51-40-03.
